VOL. 164 · NO. 9 | 15 June 2015
 
VIEW ALL ABSTRACTS +
Frontmatter
Duke Math. J. 164 (9), (15 June 2015)
No abstract available
Articles
Sung-Jin Oh
Duke Math. J. 164 (9), 1669-1732, (15 June 2015) DOI: 10.1215/00127094-3119953
KEYWORDS: Yang–Mills equations, Yang–Mills heat flow, gauge choice, Finite energy, global well-posedness, 35Q99, 70S15
L. H. Eliasson, B. Fayad, R. Krikorian
Duke Math. J. 164 (9), 1733-1775, (15 June 2015) DOI: 10.1215/00127094-3120060
KEYWORDS: Hamiltonian systems, KAM tori, Birkhoff normal forms, 37J40, 70H08, 37J25, 70H12, 70H14
Lorenzo Brasco, Guido De Philippis, Bozhidar Velichkov
Duke Math. J. 164 (9), 1777-1831, (15 June 2015) DOI: 10.1215/00127094-3120167
KEYWORDS: Stability for eigenvalues, regularity for free boundaries, Torsional rigidity, 47A75, 49Q20, 49R05
Thomas Church, Jordan S. Ellenberg, Benson Farb
Duke Math. J. 164 (9), 1833-1910, (15 June 2015) DOI: 10.1215/00127094-3120274
KEYWORDS: FI-modules, representations, symmetric groups, 55N25, 05E10, 20J06
Backmatter
Duke Math. J. 164 (9), (15 June 2015)
No abstract available
Back to Top